# SDR ASAA2022041037949

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 21,719 hours, 6,854 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH012032
- Condition: Faulty
- Location: #2 Engine
- Part time: 21,717 hours, 6,853 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO 2 DRIVE LIGHT ILLUMINATED ON LANDING ROLL OUT. GROUNDED - YES. REMOVED AND REPLACED #2 IDG PER B737-900ER AMM 24-11-11. OPS LEAK CHECK GOOD.
